# SDR AALA202104129009

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 65,241 hours, 24,648 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ROW 34 EMERGENCY LIGHT INOPERATIVE. REPLACED LAMP AND STILL INOPERATIVE. FOUND BROKEN WIRES AT CONNECTOR 7260VC1. REPAIRED WIRES PER ESPM 20-48-20. PERFORMED EMERGENCY LIGHTS OPERATIONS CHECK PER AMM 33-51-00 NO FAULTS FOUND.
